Lyell syndorme due to thiacetazone

Bhagi, R.P.; Ghai, S.S. and Nirvan, V.P.S. (1976) Lyell syndorme due to thiacetazone. Indian Journal of Tuberculosis, 23 (1). 34.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
111 Kb

EPrint Type:Article
Uncontrolled Keywords:Thiacetazone, Pulmonary Tuberculosis, Lyell Syndrome, INH
Subjects:Disorders of Environmental Origin > Poisoning > Drug Toxicity
Organic Chemicals > Hydrazines > Isoniazid
Respiratory Tract Diseases > Respiratory Tract Infections > Tuberculosis, Pulmonary
Immunologic Diseases > Hypersensitivity > Drug Hypersensitivity
Skin and Connective Tissue Diseases > Skin Diseases > Dermatitis
Organic Chemicals > Sulfur Compounds > Thiosemicarbazones
Respiratory Tract Diseases > Lung Diseases > Tuberculosis, Pulmonary
-Journal Repositories > Indian Journal of Tuberculosis
ID Code:1582
Deposited By:Mrs Naina Pandita
Deposited On:14 July 2006

Archive Staff Only: edit this record